# SDR UPS203047

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Corroded
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON THE NUMBER 4 K-FLAP ON ALL LUGS.  MAINTENANCE REMOVED AND REPLACED CENTER HINGE FITTING IAW SRM 51-30-2, 51-30-8, 51-10-1 AND MM 27-81-01.
